Matematicheskie Trudy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 18, Number 2  


Sub-Riemannian distance in the Lie groups $\mathrm{SU(2)}$ and $\mathrm{SO(3)}$
V. N. Berestovskii, I. A. Zubareva
3
On partial derivatives of multivariate Bernstein polynomials
A. Yu. Veretennikov, E. V. Veretennikova
22
On model-theoretical properties in the sense of Peretyatkin, o-minimality, and mutually interpretable theories
K. Zh. Kudaibergenov
39
Minimal cubature formulas of degree $3$ for a torus in ${\mathbb R}^3$
M. V. Noskov, I. M. Fedotova
49
First-order combinatorics and model-theoretical properties that can be distinct for mutually interpretable theories
M. G. Peretyat'kin
61
On the rate of convergence in the individual ergodic theorem for the action of a semigroup
I. V. Podvigin
93
Periodic and weakly periodic ground states for the Potts model with competing interactions on the Cayley tree
M. A. Rasulova, M. M. Rahmatullaev
112
Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. II
N. Tarkhanov, A. A. Shlapunov
133
 Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021